MathSciNet Relay Station
MathSciNet bibliographic data
MR1265905 20F10 (11S85 20M99 68R15)
Pin, Jean-Eric Topologie $p$-adique sur les mots. (French) [$p$-adic topology on words] J. Théor. Nombres Bordeaux 5 (1993), no. 2, 263–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement